Notre Dame Journal of Formal Logic

A shortest single axiom for the classical equivalential calculus.

John A. Kalman

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 19, Number 1 (1978), 141-144.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093888216

Zentralblatt MATH identifier
0368.02009

Mathematical Reviews number (MathSciNet)
MR0490996

Digital Object Identifier
doi:10.1305/ndjfl/1093888216

Subjects
Primary: 02B05

Citation

Kalman, John A. A shortest single axiom for the classical equivalential calculus. Notre Dame J. Formal Logic 19 (1978), no. 1, 141--144. doi:10.1305/ndjfl/1093888216. http://projecteuclid.org/euclid.ndjfl/1093888216.


Export citation